# SDR CNMA20090041A

- Difficulty date: August 8, 2008
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N108AX
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- Aircraft time: 120,927 hours, 23,682 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 1902-2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO NEAR DOOR JAMB PANEL NR 127AR CRACKED.  REMOVED PANEL 127AR AMM 20-50-02 REV 81.  WELD PER DPS 10225 INSTALLED PANEL 127AR IAW MM 20-50-02 REV 81.
